MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE

INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE
Model Number 430013-15
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sterile adapter and disc adapter malfunctioned.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the drape won't pass the recognition.The issue was resolved by replacing the arm drape.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The single port (sp) instrument arm drape was analyzed and found the drape exhibited an engagement failure.The sterile adapter associated with the engagement failure was inspected further and it was found that the sterile adapter exhibited warping and what appeared to be excess material.The drawing for the sterile adapter plate calls for a specified thickness of up to 0.310, and the area that exhibited the warping/excess material was measured to be 0.3175 which exceeds the maximum specified thickness.Because of the warping/excess material, the sterile adapter does not sit flush against the systems patient side manipulator (psm) and as a result the input disks to not appear to properly engage with the system and could cause the engagement failure observed.The complaint regarding the sterile adapter and disc adapter malfunctioned was confirmed by failure analysis.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
INSTRUMENT ARM DRAPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24972570
Report Number2955842-2026-22490
Device Sequence Number18786810
Product Code NAY
UDI-Device Identifier00886874113486
UDI-Public(01)00886874113486(10)5235LA0300
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430013-15
Device Catalogue Number430013
Device Lot Number5235LA0300
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/25/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown